# SDR F3LA200200237

- Difficulty date: August 20, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED CORROSION ON L1 ENTRY DOOR WEB, BS 312 TO BS 351.  REMOVED L1 DOOR WEB AND DOUBLERS, FABRICATED AND INSTALLED NEW WEB AND DOUBLERS PER SRM 51-30-05, 51-40-02 AND SOPM 20-41-02.
